(Natural News) Cienna Knowles, a 19-year-old equestrian, uploaded a harrowing video on Oct. 24 about the debilitating side effects she experienced after being forced to get Pfizer’s Wuhan coronavirus (COVID-19) vaccine.
According to her doctors, Knowles developed portal vein thrombosis (PVT) after her vaccination. In a video uploaded to her TikTok account, Knowles shared that she was terrified of getting vaccinated but she eventually signed up for vaccination because she was told that she couldn’t work if she wasn’t vaccinated.
Knowles also said that she wouldn’t be allowed to drive or travel if she didn’t get the Pfizer vaccine. Additionally, she was told that choosing to remain unvaccinated was a selfish thing to do.
Before getting vaccinated, Knowles said she was “a perfectly normal 19-year-old kid” and that she’s never had to go to the hospital. She was also a very active person.
Teen suffers from blood clots after receiving second dose
Knowles received her second dose of the Pfizer COVID-19 vaccine on Oct. 21. By midnight she woke up vomiting. Knowles also had a fever and her whole body was shaking.
She felt like she had run a marathon and that her legs and joints were sore. Knowles also had blurry vision and a really bad headache. She added that she has a very high pain tolerance, but as the pain became unbearable, she went to a doctor and underwent some blood tests.
Her results came back positive for PVT and her lungs and body were filling up with blood clots. Portal vein thrombosis is a blood clot of the portal vein or the hepatic portal vein that allows blood to flow from the intestines to the liver.
PVT blocks this blood flow. While PVT is treatable, it can be life-threatening. Many people with PVT experience few or no symptoms. Some common symptoms of a less severe clot include abdominal swelling from excess abdominal fluid, fever and upper abdominal pain.
Knowles was eventually taken to the emergency room where the doctors found that she had blood clots on her legs, all over her chest and all over her lungs on both sides. She was told to go home and to return if she’s “sick or in pain.”
On Oct. 23 she returned to the hospital because of severe chest pains caused by the blood clots in her lungs. Her doctors told her that the amount of clots in her lungs was equivalent to having broken ribs, making it “a little painful and hard to breathe.”
Knowles said that it will take her at least six to 12 months to recover. Because of the adverse effects, Knowles is unable to ride her horses.
According to the Therapeutic Goods Administration (TGA), it doesn’t comment on individual cases once immunization reports have been submitted. However, a spokesperson claimed that PVT is not a recognized side effect of the Pfizer vaccine.
“It is important to note that the reporting of an adverse event to the TGA does not mean that the event was caused by the vaccine,” said the TGA spokesperson.
“There might be no relationship between the adverse event and the vaccine – it may be a coincidence that the adverse event occurred when the vaccine was administered,” concluded the spokesperson.
Thrombosis with thrombocytopenia syndrome (TTS), a clotting side-effect, is linked to the AstraZeneca COVID-19 vaccine.
There have been eight deaths in Australia from TTS linked to the AstraZeneca vaccine, but there’s no prior report associating it with Pfizer. (Related: Florida woman dies of brain disease after taking Pfizer COVID-19 vaccine.)
Go to Vaccines.news to learn more about the adverse effects of coronavirus vaccines.